T Nation

Post-Injection Test Enth

#1

So been doing two shots per week (1ml each) of test e 250.

The day after injection I feel very fatigued and unwell. Injection site swollen for a couple days usually.

I’ve done many cycles before this but it has been almost a year since my last one.

Never have had these side effects. Ever. Is it normal since I’ve taken so much time off??

#2

Did you get your Test from same source?

They might be using a different carrier oil which your body doesn’t like. Quite a lot of people appear to be allergic to EO

#3

Same here!Done the cycle before, yet this time I’m in great pain and unwell.Symptoms: swollen area which seems to increase every day, pain for 3-4 days feeling hot and unwell sensation.

Quick quick research shown potential causes: bacteria infiltrated in the viral from production, change in the oil as per reply above .Thinking do see a doctor

#4

Yeah same source I’ve used for 3 years

I’m thinking it may be the oil. The “flu” feeling only lasts for maybe 1 day post injection. Soreness from pin probably 3 days